# SDR ABXA2025011207

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 91,359 hours, 15,000 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI RH BLEED OFF AFTER START . AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX RAN RH ENGINE AND RESET RT BLEED AIR IAW AMM 71-00-00  OPS CHECK GOOD AC REMAINS NO ETOPS 180 . MTX RETURNED AC TO SERVICE .
